# SDR HNAA0100016

- Difficulty date: March 8, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N916HA
- Make and model: Dhav DHC8102
- Aircraft serial: 072
- Aircraft time: 37,206 hours, 42,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Box
- Part number: 82410162001
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT THE EMERGENCY LIGHTS FLICKERED ON.  REPLACED THE EMERGENCY LIGHTS CONTROL BOX.
